Functional inequalities for max eigenvalues of nonnegative matrices

Elsner L, Hershkowitz D (2007)
Linear Algebra and its Applications 426(2-3): 290-298.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Let P-n(+) denote the set of all n x n nonnegative matrices. For a function f : R-+(m) -> R+ and matrices [GRAPHICS] define [GRAPHICS] For each A epsilon P-n(+) we denote its spectral radius by rho(A) and its max eigenvalue by mu(A). In a previous paper, all functions f which satisfy rho(f(A(1),...,A(m))) equal to or less than f(rho(A(1)),...,rho(A(m))), ____n epsilon N, ___(sic)A(1),...,A(m) epsilon P-n(+) and some functions which satisfy f(rho(A(1)),...,rho(A(m))) equal to or less than rho(f(A(1),...,A(m))), ____n epsilon N, ___(sic)A(1),...,A(m) epsilon P-n(+) were characterized. Here, for an interval I in R+, we characterize those functions f satisfying mu(f(A(1),...,A(m))) equal to or less than f(mu(A(1)),...,mu(A(m))), ____n epsilon N, ___(sic)A(1),...,A(m) epsilon I-nn as well as the functions satisfying f(0) = 0 and f(mu(A(1)),...,mu(A(m))) equal to or less than mu(f(A(1),...,A(m))), ____n epsilon N, ___(sic)A(1),...,A(m) epsilon I-nn (c) 2007 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
426
Ausgabe
2-3
Seite(n)
290-298
ISSN
PUB-ID

Zitieren

Elsner L, Hershkowitz D. Functional inequalities for max eigenvalues of nonnegative matrices. Linear Algebra and its Applications. 2007;426(2-3):290-298.
Elsner, L., & Hershkowitz, D. (2007). Functional inequalities for max eigenvalues of nonnegative matrices. Linear Algebra and its Applications, 426(2-3), 290-298. doi:10.1016/j.laa.2007.04.021
Elsner, L., and Hershkowitz, D. (2007). Functional inequalities for max eigenvalues of nonnegative matrices. Linear Algebra and its Applications 426, 290-298.
Elsner, L., & Hershkowitz, D., 2007. Functional inequalities for max eigenvalues of nonnegative matrices. Linear Algebra and its Applications, 426(2-3), p 290-298.
L. Elsner and D. Hershkowitz, “Functional inequalities for max eigenvalues of nonnegative matrices”, Linear Algebra and its Applications, vol. 426, 2007, pp. 290-298.
Elsner, L., Hershkowitz, D.: Functional inequalities for max eigenvalues of nonnegative matrices. Linear Algebra and its Applications. 426, 290-298 (2007).
Elsner, Ludwig, and Hershkowitz, Daniel. “Functional inequalities for max eigenvalues of nonnegative matrices”. Linear Algebra and its Applications 426.2-3 (2007): 290-298.